# SDR REXA2018091400857

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 28,276 hours, 25,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTNING INOP AT EMERGENCY EXIT ROW. FOUND EMER FLOOR LIGHT LOOSE. RESECURED IAW AMM 33-51-01. OP CHECK GOOD, OK FOR SVC.
